# SDR FDEA202209052206

- Difficulty date: September 5, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300319H
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD RELATED) LH OB FLAP LE PREVIOUS REPAIR IS GOUGED AT OB SIDE OF REPAIR REPLACED DOUBLER IAW FEDEX EA F-5750-T0355303-P1, RELEASED JUL 24, 2020,   TITLED "WINGS - FLIGHT SURFACES - LH OB MAIN FLAO LE PREVIOUS REPAIR. ORIG SUB DATE:  9/6/2022
